# SDR DHL2003873541

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,848 hours, 22,246 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT PRESSURE BULKHEAD INTERCOSTAL CRACKED (1.000), STA 640.000 LBL 11. REMOVED FASTENTERS IAW SRM 51-1-21 PG 1. STOP DRILLED CRACK AND FABRICATED DOUBLER IAW SRM 53-2-0 FIG 1B. CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED DOUBLER WITH NEW FASTENTERS IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
